# SDR 96ZZZX1623

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly E2A34C73
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D5347C73
- Condition: Misdrilled
- Location: Oil Plug
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, OIL PLUG HOLE WAS FOUND DRILLED IN WRONG LOCATION.  (SL 1995-14.)  HUB HAS BEEN SCRAPPED.
